# SDR DL757091676

- Difficulty date: September 8, 2006
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 55,301 hours, 25,942 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Unknown
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER TRIM ACTUATOR REPLACEMENT IAW 06-086621-03.  C/W 06-086621-03.
